MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, IBERIA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, IBERIA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy evo iberia ventilator was returned to a third-party service center for four-year preventative maintenance.There was no allegation of device malfunction.There was no allegation of harm or injury reported.The device was not reported to be in patient use.During the "in process" evaluation of the trilogy evo iberia device at third-party service center, an evt_battery_not_charging_fault error code was discovered in the device's event log.The root cause is a defective battery and the device's internal battery needs to be replaced to address the issue.Additionally, not related the device's system board tubing is contaminated; and it needs to be replaced.Per the requirement of the four-year preventative maintenance the device's air foam inlet filter, particulate filter and muffler will be replaced.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.The incorrect event date was entered in box b: adverse event or product problem.This report serves as a correction, and the event date has been updated to reflect the accurate information.
 
Event or Problem Description
A trilogy evo iberia ventilator was returned to a third-party service center for four-year preventative maintenance.There was no allegation of device malfunction.There was no allegation of harm or injury reported.The device was not reported to be in patient use.During the "in process" evaluation of the trilogy evo iberia device at third-party service center, an evt_battery_not_charging_fault error code was discovered in the device's event log.The root cause is a defective battery and the device's internal battery needs to be replaced to address the issue.Additionally, not related the device's system board tubing is contaminated; and it needs to be replaced.Per the requirement of the four-year preventative maintenance the device's air foam inlet filter, particulate filter and muffler will be replaced.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.

Brand Name
TRILOGY EVO, IBERIA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24626168
Report Number2518422-2026-009709
Device Sequence Number9173811
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown